Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 177, NWS Dodge City, KS

June 26, 20154 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 26, 2015, 1:05 AM CDT for 4 counties in Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2015, 1:05 AM CDT (06:05 UTC)
Expired
Jun 26, 2015, 1:39 AM CDT
In force
34 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Finney County, KS, Hamilton County, KS, Kearny County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 111 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
928 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
2479 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WUUS53 KDDC 260605
SVRDDC
KSC055-075-093-171-260700-
/O.NEW.KDDC.SV.W.0177.150626T0605Z-150626T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
105 AM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN KANSAS...
  NORTHWESTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
  NORTHERN KEARNY COUNTY IN SOUTHWESTERN KANSAS...
  SCOTT COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 200 AM CDT/100 AM MDT/

* AT 104 AM CDT /1204 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 3
  MILES SOUTHWEST OF MODOC...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  SCOTT CITY...SCOTT STATE LAKE...MODOC...FRIEND AND SHALLOW WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3826 10156 3826 10113 3864 10113 3870 10092
      3870 10084 3832 10068 3827 10068 3826 10066
      3814 10061 3805 10090 3807 10154
TIME...MOT...LOC 0604Z 334DEG 28KT 3845 10110 

HAIL...1.00IN
WIND...70MPH

$$

RBURG
2 follow-up statements
610 
WWUS53 KDDC 260622
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
122 AM CDT FRI JUN 26 2015

KSC055-075-093-171-260700-
/O.CON.KDDC.SV.W.0177.000000T0000Z-150626T0700Z/
HAMILTON KS-FINNEY KS-KEARNY KS-SCOTT KS-
122 AM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM
CDT/100 AM MDT/ FOR NORTHEASTERN HAMILTON...NORTHWESTERN FINNEY...
NORTHERN KEARNY AND SCOTT COUNTIES...

AT 121 AM CDT /1221 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
MILES WEST OF FRIEND...MOVING SOUTHEAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SCOTT CITY...SCOTT STATE LAKE...MODOC...FRIEND AND SHALLOW WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3826 10156 3826 10113 3864 10113 3870 10092
      3870 10084 3832 10068 3827 10068 3826 10066
      3814 10061 3805 10090 3807 10154
TIME...MOT...LOC 0621Z 334DEG 28KT 3824 10109 

HAIL...1.00IN
WIND...70MPH

$$

RBURG
504 
WWUS53 KDDC 260639
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
139 AM CDT FRI JUN 26 2015

KSC055-075-093-171-260649-
/O.CAN.KDDC.SV.W.0177.000000T0000Z-150626T0700Z/
HAMILTON KS-FINNEY KS-KEARNY KS-SCOTT KS-
139 AM CDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON...
NORTHWESTERN FINNEY...NORTHERN KEARNY AND SCOTT COUNTIES IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3826 10156 3826 10113 3864 10113 3870 10092
      3870 10084 3832 10068 3827 10068 3826 10066
      3814 10061 3805 10090 3807 10154
TIME...MOT...LOC 0638Z 334DEG 28KT 3811 10101 

$$

RBURG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:40 AM CDT, 25 minutes earlier.

Area forecast discussion, Jun 26, 12:40 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
1240 AM CDT FRI JUN 26 2015

...UPDATED AVIATION SECTION...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 341 PM CDT THU JUN 25 2015

TIMING, LOCATION, AND STRENGTH OF A MESOSCALE CONVECTIVE SYSTEM
(MCS) TONIGHT ARE THE MAIN CHALLENGES. ON THE SYNOPTIC SCALE, A
NORTHWEST FLOW MID TROPOSPHERIC PATTERN CONTINUED ACROSS THE
NORTHERN HIGH PLAINS, WITH A SOMEWHAT COHERENT SHORTWAVE TROUGH
INDICATED BY AFTERNOON WATER VAPOR LOOP OVER NORTHEASTERN WYOMING.
WITHIN THE FAVORABLE ASCENT REGION AHEAD OF THIS WAVE, THERE WAS A
SMALL MCS MOVING SOUTHEAST ACROSS THE WESTERN NEBRASKA SANDHILLS
WHERE VERY LARGE HAIL WAS BEING REPORTED EARLY IN THE AFTERNOON.
BOTH OF THE NCEP WRF MODELS (THE ARW CORE AND THE NMMB CORE) HAVE A
FAIRLY GOOD 9-HR FORECAST VALID 21Z OF THE AFOREMENTIONED MCS, SO
THE OFFICIAL FORECAST WILL REFLECT THIS MODEL SOLUTION.

INITIALLY, WE WILL SEE SOME SURFACE-BASED CONVECTION DEVELOP ALONG
THE SURFACE FRONT ACROSS FAR SOUTHWEST KANSAS AFTER 21Z. THIS
CONVECTION IS NOT EXPECTED TO BECOME SEVERE GIVEN THE LACK OF DEEP
LAYER SHEAR. ANOTHER FAIRLY LARGE MCS WILL LIKELY DEVELOP LATER
TONIGHT SOMEWHERE ACROSS FAR SOUTHWEST NEBRASKA AND NORTHEAST
COLORADO...PERHAPS A SOUTHWESTWARD EXTENSION OF THE CURRENT MCS. THE
TWO NCEP WRF MODELS SHOW A STRONG TO SEVERE MCS MOVING SOUTHEAST IN
THE 00-06Z TIME FRAME, REACHING THE WEST CENTRAL KANSAS COUNTIES
SOMETIME AFTER 03Z. THE BEST SEVERE WEATHER THREAT WILL BE ALONG AND
NORTH OF THE HIGHWAY 96 CORRIDOR GIVEN THE EXPECTED DEMISE OF THE
MCS AFTER 06Z OR SO. THAT BEING SAID, THERE WILL BE ENOUGH LIFT FROM
A STRONG LOW LEVEL JET LATE TONIGHT TO SUSTAIN AN MCS. THE LIMITING
FACTOR SUSTAINING A MCS AFTER 06Z WILL BE CONVECTION MOVING INTO A
MORE STABLE MIDDLE TROPOSPHERE ALONG WITH WEAKER DEEP SHEAR. WE WILL
HAVE HIGHEST POPS IN THE 03-06Z TIME FRAME ACROSS MAINLY WEST
CENTRAL KANSAS, EAST OF HIGHWAY 283 (LIKELY POPS), BUT WE WILL
DECREASE POPS IN THE 06-12Z TIME FRAME WITH THE BEST PROBABILITY
THAT THE MCS WILL ENTER A DECAYING MODE AS IT ENTERS SOUTH
CENTRAL/SOUTHWEST KANSAS DURING THIS TIME FRAME.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 147 PM CDT THU JUN 25 2015

PLEASANT HIGH TEMPERATURES STILL EXPECTED ON SATURDAY WITH VALUES
IN THE MID 80S. NO PRECIPITATION IS EXPECTED. ON SUNDAY WE WILL
GET WEAK LOW LEVEL WARM AIR ADVECTION WITH HIGHS IN THE LOW 90S.
THERE IS ONLY A SLIGHT CHANCE OF STORMS ALONG A PASSING WEAK
FRONT, BUT MOISTURE IS FAIRLY LIMITED. SUMMER WEATHER WILL
CONTINUE INTO THE NEXT BUSINESS WEEK WITH 90S CONTINUING. THERE
MAYBE A CHANCE OF STORMS MID TO LATE WEEK AS WEAK WAVES MOVE IN
THE NORTHWEST FLOW ALOFT. THE SUPERBLEND POPS LOOK FINE FOR NOW,
WHICH HAS SLIGHT TO CHANCE VALUES WEDNESDAY ONWARD. LOWS WILL
CONTINUE TO BE MILD AND IN THE 60S AND 70S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1233 AM CDT FRI JUN 26 2015

SCATTERED THUNDERSTORMS CURRENTLY NORTH OF THE TAF SITES IS
EXPECTED TO CONTINUE TO MOVE SOUTH. THESE STORMS ARE EXPECTED TO
DECREASE IN INTENSITY AS THE NIGHT PROGRESSES BUT SOME RAIN IS
EXPECTED OVER THE DDC AND GCK TERMINALS WITHIN THE NEXT COUPLE OF
HOURS. THE HYS TERMINAL MAY MISS OUT ON THE RAIN AND LOWERED
VISIBILITIES AND HAVE ONLY INCLUDED A VCTS. WINDS WILL GENERALLY
BE FROM THE NORTH AROUND 10 KNOTS WITH THE EXCEPTION OF WHEN THE
TERMINAL IS CLOSE TO A THUNDERSTORM WHEN GUSTS ABOVE 25 KNOTS WILL
BE POSSIBLE. WINDS INCREASE BY LATE TOMORROW MORNING AS THE
ATMOSPHERE MIXES AND THE PRESSURE GRADIENT TIGHTENS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  87  62  92 /   0   0   0  10
GCK  61  87  63  92 /   0  10   0  10
EHA  61  88  64  92 /  10  10  10  10
LBL  62  87  65  92 /  10  10  10  10
HYS  60  85  63  93 /   0  10   0  10
P28  62  87  63  93 /   0   0  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...UMSCHEID
LONG TERM...SUGDEN
AVIATION...HOVORKA_42
Hazardous weather outlook, Jun 25, 4:49 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
449 PM CDT THU JUN 25 2015

KSZ030-031-043>046-061>066-074>081-084>090-261000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
449 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT.

DISCUSSION...STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE
POSSIBLE THIS EVENING. A BETTER CHANCE FOR STRONG THUNDERSTORMS
WILL OCCUR AFTER MIDNIGHT. THE MAIN HAZARD THIS EVENING WILL BE
WIND GUSTS UP TO 60 MPH AND QUARTER SIZE HAIL. AFTER MIDNIGHT
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING PERIODS OF HEAVY
RAINFALL, WIND GUSTS OF 60 MPH, AND NICKEL SIZE HAIL.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

DISCUSSION...A SLIGHT CHANCE OF THUNDERSTORMS WILL BE POSSIBLE
TUESDAY INTO WEDNESDAY.

HAZARDS WEATHER RISK...

  FRIDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  SATURDAY...
  NO HAZARDS.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  LIMITED LIGHTNING RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED EARLY TONIGHT ACROSS
SOUTHWEST AND NORTH CENTRAL KANSAS.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, Jun 25, 10:40 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1040 PM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TORNADO          9 ENE KALVESTA          38.08N 100.11W
06/25/2015                   HODGEMAN           KS   LAW ENFORCEMENT

0606 PM     HAIL             CIMARRON                37.81N 100.35W
06/25/2015  E0.75 INCH       GRAY               KS   EMERGENCY MNGR

0606 PM     TORNADO          5 ENE KALVESTA          38.07N 100.18W
06/25/2015                   HODGEMAN           KS   LAW ENFORCEMENT

            LANDSPOUT TORNADO

0645 PM     HAIL             5 SSE CIMARRON          37.74N 100.31W
06/25/2015  E3.00 INCH       GRAY               KS   PUBLIC

0648 PM     HAIL             5 NNW THE HAGGARD ELEV  37.69N 100.33W
06/25/2015  E1.00 INCH       GRAY               KS   TRAINED SPOTTER

            THERE WAS A LOT OF DIME HAIL.

0702 PM     HAIL             4 NNW THE HAGGARD ELEV  37.66N 100.33W
06/25/2015  E1.00 INCH       GRAY               KS   PUBLIC

0715 PM     HAIL             2 NE THE HAGGARD ELEV   37.64N 100.27W
06/25/2015  E0.75 INCH       GRAY               KS   PUBLIC

            WINDS GUSTED TO NEAR 50 MPH.

0718 PM     TSTM WND DMG     3 WNW THE HAGGARD ELEV  37.64N 100.34W
06/25/2015                   GRAY               KS   EMERGENCY MNGR

            AN IRRIGATION CIRCLE WAS BLOWN DOWN.

0730 PM     HAIL             5 WNW THE HAGGARD ELEV  37.65N 100.38W
06/25/2015  E0.88 INCH       GRAY               KS   PUBLIC

0740 PM     HAIL             6 ENE ASH VALLEY        38.34N 99.11W
06/25/2015  E1.00 INCH       PAWNEE             KS   PUBLIC

0741 PM     HAIL             MONTEZUMA               37.59N 100.45W
06/25/2015  E0.75 INCH       GRAY               KS   TRAINED SPOTTER

0749 PM     HAIL             2 W MONTEZUMA           37.59N 100.48W
06/25/2015  E1.00 INCH       GRAY               KS   PUBLIC

0755 PM     TSTM WND GST     7 N MISSLER             37.42N 100.42W
06/25/2015  E60 MPH          MEADE              KS   PUBLIC

            A 2 INCH TREE BRANCH WAS BROKEN.

0830 PM     HAIL             9 NNW MISSLER           37.43N 100.51W
06/25/2015  E1.00 INCH       MEADE              KS   PUBLIC

0845 PM     HAIL             7 NW MISSLER            37.39N 100.53W
06/25/2015  E0.88 INCH       MEADE              KS   PUBLIC

&&

LEE
Local storm report, Jun 25, 10:54 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
1054 PM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TORNADO          5 ENE KALVESTA          38.07N 100.18W
06/25/2015                   HODGEMAN           KS   LAW ENFORCEMENT

            LANDSPOUT TORNADO

0606 PM     HAIL             CIMARRON                37.81N 100.35W
06/25/2015  E0.75 INCH       GRAY               KS   EMERGENCY MNGR

0645 PM     HAIL             5 SSE CIMARRON          37.74N 100.31W
06/25/2015  E3.00 INCH       GRAY               KS   PUBLIC

0648 PM     HAIL             5 NNW THE HAGGARD ELEV  37.69N 100.33W
06/25/2015  E1.00 INCH       GRAY               KS   TRAINED SPOTTER

            THERE WAS A LOT OF DIME HAIL.

0702 PM     HAIL             4 NNW THE HAGGARD ELEV  37.66N 100.33W
06/25/2015  E1.00 INCH       GRAY               KS   PUBLIC

0715 PM     HAIL             2 NE THE HAGGARD ELEV   37.64N 100.27W
06/25/2015  E0.75 INCH       GRAY               KS   PUBLIC

            WINDS GUSTED TO NEAR 50 MPH.

0718 PM     TSTM WND DMG     3 WNW THE HAGGARD ELEV  37.64N 100.34W
06/25/2015                   GRAY               KS   EMERGENCY MNGR

            AN IRRIGATION CIRCLE WAS BLOWN DOWN.

0725 PM     HAIL             6 ENE ASH VALLEY        38.34N 99.11W
06/25/2015  E1.25 INCH       PAWNEE             KS   PUBLIC

0730 PM     HAIL             5 WNW THE HAGGARD ELEV  37.65N 100.38W
06/25/2015  E0.88 INCH       GRAY               KS   PUBLIC

0740 PM     HAIL             6 ENE ASH VALLEY        38.34N 99.11W
06/25/2015  E1.00 INCH       PAWNEE             KS   PUBLIC

0741 PM     HAIL             MONTEZUMA               37.59N 100.45W
06/25/2015  E0.75 INCH       GRAY               KS   TRAINED SPOTTER

0749 PM     HAIL             2 W MONTEZUMA           37.59N 100.48W
06/25/2015  E1.00 INCH       GRAY               KS   PUBLIC

0755 PM     TSTM WND GST     7 N MISSLER             37.42N 100.42W
06/25/2015  E60 MPH          MEADE              KS   PUBLIC

            A 2 INCH TREE BRANCH WAS BROKEN.

0800 PM     HAIL             6 NE ASH VALLEY         38.36N 99.14W
06/25/2015  E1.75 INCH       RUSH               KS   PUBLIC

0830 PM     HAIL             9 NNW MISSLER           37.43N 100.51W
06/25/2015  E1.00 INCH       MEADE              KS   PUBLIC

0845 PM     HAIL             7 NW MISSLER            37.39N 100.53W
06/25/2015  E0.88 INCH       MEADE              KS   PUBLIC

0850 PM     HAIL             4 NNW FRIZELL           38.22N 99.23W
06/25/2015  E1.25 INCH       PAWNEE             KS   PUBLIC

&&

LEE
Local storm report, Jun 25, 10:58 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
1058 PM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TORNADO          9 ENE KALVESTA          38.08N 100.11W
06/25/2015                   HODGEMAN           KS   LAW ENFORCEMENT

0606 PM     TORNADO          5 ENE KALVESTA          38.07N 100.18W
06/25/2015                   HODGEMAN           KS   LAW ENFORCEMENT

            LANDSPOUT TORNADO

0606 PM     HAIL             CIMARRON                37.81N 100.35W
06/25/2015  E0.75 INCH       GRAY               KS   EMERGENCY MNGR

0645 PM     HAIL             5 SSE CIMARRON          37.74N 100.31W
06/25/2015  E3.00 INCH       GRAY               KS   PUBLIC

0648 PM     HAIL             5 NNW THE HAGGARD ELEV  37.69N 100.33W
06/25/2015  E1.00 INCH       GRAY               KS   TRAINED SPOTTER

            THERE WAS A LOT OF DIME HAIL.

0702 PM     HAIL             4 NNW THE HAGGARD ELEV  37.66N 100.33W
06/25/2015  E1.00 INCH       GRAY               KS   PUBLIC

0715 PM     HAIL             2 NE THE HAGGARD ELEV   37.64N 100.27W
06/25/2015  E0.75 INCH       GRAY               KS   PUBLIC

            WINDS GUSTED TO NEAR 50 MPH.

0718 PM     TSTM WND DMG     3 WNW THE HAGGARD ELEV  37.64N 100.34W
06/25/2015                   GRAY               KS   EMERGENCY MNGR

            AN IRRIGATION CIRCLE WAS BLOWN DOWN.

0725 PM     HAIL             6 ENE ASH VALLEY        38.34N 99.11W
06/25/2015  E1.25 INCH       PAWNEE             KS   PUBLIC

0730 PM     HAIL             5 WNW THE HAGGARD ELEV  37.65N 100.38W
06/25/2015  E0.88 INCH       GRAY               KS   PUBLIC

0740 PM     HAIL             6 ENE ASH VALLEY        38.34N 99.11W
06/25/2015  E1.00 INCH       PAWNEE             KS   PUBLIC

0741 PM     HAIL             MONTEZUMA               37.59N 100.45W
06/25/2015  E0.75 INCH       GRAY               KS   TRAINED SPOTTER

0749 PM     HAIL             2 W MONTEZUMA           37.59N 100.48W
06/25/2015  E1.00 INCH       GRAY               KS   PUBLIC

0755 PM     TSTM WND GST     7 N MISSLER             37.42N 100.42W
06/25/2015  E60 MPH          MEADE              KS   PUBLIC

            A 2 INCH TREE BRANCH WAS BROKEN.

0800 PM     HAIL             6 NE ASH VALLEY         38.36N 99.14W
06/25/2015  E1.75 INCH       RUSH               KS   PUBLIC

0830 PM     HAIL             9 NNW MISSLER           37.43N 100.51W
06/25/2015  E1.00 INCH       MEADE              KS   PUBLIC

0845 PM     HAIL             7 NW MISSLER            37.39N 100.53W
06/25/2015  E0.88 INCH       MEADE              KS   PUBLIC

0850 PM     HAIL             4 NNW FRIZELL           38.22N 99.23W
06/25/2015  E1.25 INCH       PAWNEE             KS   PUBLIC

&&

LEE
Special weather statement, Jun 26, 12:04 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1204 AM CDT FRI JUN 26 2015

KSZ061-074-260545-
HAMILTON KS-STANTON KS-
1204 AM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON AND STANTON COUNTIES
UNTIL 1245 AM CDT/1145 PM MDT/...

AT 1203 AM CDT /1103 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTH OF HOLLY...OR 9 MILES SOUTHWEST OF
COOLIDGE...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SYRACUSE...JOHNSON CITY...MANTER AND COOLIDGE.

LAT...LON 3826 10204 3826 10156 3765 10156 3741 10179
      3760 10204
TIME...MOT...LOC 0503Z 301DEG 23KT 3793 10211

RBURG
Special weather statement, Jun 26, 12:27 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1227 AM CDT FRI JUN 26 2015

KSZ043-260630-
SCOTT KS-
1227 AM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SCOTT COUNTY UNTIL 130 AM CDT...

AT 1226 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTH OF RUSSELL SPRINGS...MOVING SOUTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTT CITY...SCOTT STATE LAKE...MODOC AND SHALLOW WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3870 10083 3830 10070 3829 10112 3870 10113
TIME...MOT...LOC 0526Z 331DEG 39KT 3873 10119

RBURG
Special weather statement, Jun 26, 12:57 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1157 PM MDT THU JUN 25 2015

KSZ061-260645-
HAMILTON KS-
1157 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON COUNTY UNTIL 1245 AM
MDT...

AT 1157 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF COOLIDGE...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SYRACUSE AND COOLIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3826 10204 3826 10157 3787 10155 3789 10204
TIME...MOT...LOC 0557Z 271DEG 11KT 3810 10192

RBURG

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:01 PM CDTSevere Thunderstorm WarningDDCFord, Gray26 min
Jun 25, 7:29 PM CDTSpecial Weather StatementDDCGray46 min
Jun 25, 7:32 PM CDTSpecial Weather StatementDDCBarton43 min
Jun 25, 7:35 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush, Stafford42 min
Jun 25, 7:39 PM CDTSevere Thunderstorm WarningDDCFord, Gray27 min
Jun 25, 7:52 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush53 min
Jun 25, 8:04 PM CDTSpecial Weather StatementDDCMeade41 min
Jun 25, 8:16 PM CDTSevere Thunderstorm WarningDDCGray, Meade44 min
Jun 25, 8:31 PM CDTSpecial Weather StatementDDCGrant44 min
Jun 25, 8:34 PM CDTSpecial Weather StatementDDCPawnee41 min
Jun 25, 8:46 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford44 min
Jun 25, 9:50 PM CDTSpecial Weather StatementDDCSeward, Stevens40 min
Jun 26, 12:04 AM CDTSpecial Weather StatementDDCHamilton, Stanton41 min
Jun 26, 12:27 AM CDTSpecial Weather StatementDDCScott63 min
Jun 26, 12:57 AM CDTSpecial Weather StatementDDCHamilton48 min
Jun 26, 1:08 AM CDTSevere Thunderstorm WarningDDCHamilton35 min
Jun 26, 1:33 AM CDTSpecial Weather StatementDDCFinney, Kearny42 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.